# SDR A6WA201308224101

- Difficulty date: August 22, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 32,837 hours, 30,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD SIDE POST SUPPORT BRACKET IS CRACKED.  REPLACE PART.
